Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 43, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 31, 2013, 5:54 PM EDT for Rockcastle County, Kentucky. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2013, 5:54 PM EDT (21:54 UTC)
- Expired
- Sep 1, 2013, 12:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 94 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 6:00 PM EDT | FLOOD | Brodhead, KY | BRODHEAD EM SAYS 3 INCHES OF WATER ON HIGHWAY 2250. ALSO KNOWN AS SOUTH MAIN STREET. |
| Aug 31, 6:00 PM EDT | FLASH FLOOD | Brodhead, KY | BRODHEAD EM SAYS 3 INCHES OF WATER ON HIGHWAY 2250. ALSO KNOWN AS SOUTH MAIN STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
353
WGUS53 KJKL 312154
FFWJKL
KYC203-010400-
/O.NEW.KJKL.FF.W.0043.130831T2154Z-130901T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
554 PM EDT SAT AUG 31 2013
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL MIDNIGHT EDT SUNDAY
* AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN IN THE
WARNING AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUNT
VERNON...BRODHEAD...BURR...FLAT ROCK...HIATT...HUMMEL...LAKE
LINVILLE...MUELLERSVILLE...ORLANDO AND RENFRO VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
SOME LOCALIZED HIGH HAS BEEN REPORTED IN BRODHEAD WITH DITCHES
GETTING FULL.
&&
LAT...LON 3746 8435 3736 8425 3733 8431 3738 8444
3746 8442
$$
JACOBSON1 follow-up statement
909
WGUS73 KJKL 312311
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
711 PM EDT SAT AUG 31 2013
KYC203-312323-
/O.CAN.KJKL.FF.W.0043.000000T0000Z-130901T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCKCASTLE KY-
711 PM EDT SAT AUG 31 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL ROCKCASTLE
COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. SMALL
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3746 8435 3736 8425 3733 8431 3738 8444
3746 8442
$$
HALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 5:40 PM EDT, 14 minutes earlier.
Area forecast discussion, Aug 31, 5:40 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 540 PM EDT SAT AUG 31 2013 .MESOSCALE DISCUSSION... ISSUED AT 540 PM EDT SAT AUG 31 2013 IN GENERAL...THE LINE ENTERING EASTERN KENTUCKY HAS BEEN WEAKENING. JUST BEFORE THE LINE MOVED INTO THE AREA...AN OUTFLOW BOUNDARY MOVED ACROSS THE AREA FROM NE TO SW AND AND HELPED TO DESTROY SOME OF THE FAVORABLE STORM ENVIRONMENT. SOME TEMPERATURES STILL TO THE EAST OF THE LINE ARE PRETTY WARM...SO DECIDED TO ISSUE A SPECIAL WEATHER STATEMENT FOR THE LINE AS IT MAY STRENGTHEN AS THEY FIND MORE FAVORABLE AIR. THE WARMER TEMPERATURES ARE GENERALLY WEST OF A LINE FROM ROCKCASTLE TO BELL COUNTIES. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 420 PM EDT SAT AUG 31 2013 THE MAIN CLUSTER OF CONVECTION CONTINUES TO SLOWLY MOVE SOUTH ACROSS PORTIONS OF EASTERN KENTUCKY. THIS CLUSTER WAS MORE ORGANIZED WHEN IT WAS MOVING THROUGH THE I-64 CORRIDOR AND HAS SINCE BECOME MORE CELLULAR. HEAVY RAINFALL IS THE MAIN CONCERN WITH THESE...HOWEVER GIVEN THAT THE OUTFLOW HAS ALREADY SURGED SOUTH AWAY FROM THE ACTIVITY...WOULD EXPECT THE STORMS TO CONTINUE TO GRADUALLY WEAKEN WITH TIME. ANOTHER MORE ORGANIZED AREA OF CONVECTION IS ALIGNED ACROSS NORTH CENTRAL KENTUCKY ASSOCIATED MORE WITH A SUBTLE OUTFLOW BOUNDARY FROM CONVECTION THAT HAD OCCURRED LAST NIGHT. THE LATEST HRRR HAS BEEN KEEPING THIS CONVECTION MORE CONFINED TO SOUTHERN KENTUCKY WITH TIME...ALTHOUGH IT IS NOT MAKING MUCH OF A TURN YET. CVG DOWN TO LEX HAS RECOVERED WELL FROM EARLIER CLOUD COVER...HOWEVER THE AIR CLOSER TOWARDS OUR BLUEGRASS COUNTIES IS NOT AS UNSTABLE. THE BEST INSTABILITY REMAINS ACROSS OUR SOUTHWEST COUNTIES...WITH TEMPERATURES IN THE UPPER 80S AND DEW POINTS IN THE UPPER 60S TO LOWER 70S. THERE IS ALSO AN OUTFLOW BOUNDARY THAT APPEARS TO HAVE STALLED FROM ALONG A MOUNT VERNON TO HARLAN LINE...WHICH MAY SERVE AS A FOCUS FOR DEVELOPMENT THROUGH EARLY THIS EVENING. AS SUCH...WILL HAVE SOME HIGHER POPS IN THE SOUTHWEST...WITH LOWER POPS IN THE NORTHEAST WHERE CONVECTION HAS WORKED OVER THE AIR MASS. WEAK SHORT WAVE TROUGHS WILL CONTINUE TO TRAVERSE THE OHIO VALLEY THROUGH THE REST OF THE SHORT TERM...HOWEVER AS PREVIOUSLY STATED IN EARLIER DISCUSSIONS...THE MESOSCALE WILL CONTINUE TO DRIVE THE WEATHER. AS SUCH...HAVE STUCK WITH CONTINUITY...AND ALLOWED FOR A GENERAL DIURNAL INCREASE IN CONVECTION THROUGH THE DAY ON SUNDAY... HOWEVER COULD NOT DROP OFF THE POPS TOO MUCH AT NIGHT. HEAVY RAINFALL WILL BE THE MAIN HAZARD THROUGH THE SHORT TERM...AND WILL MENTION THE POTENTIAL FOR ISOLATED FLASH FLOODING NOW THAT SOME LOCATIONS HAVE BEEN PRIMED. A FEW STRONGER STORMS COULD ALSO PRODUCE SOME STRONG WIND GUSTS AND POSSIBLY SMALL HAIL AS WELL. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 437 PM EDT SAT AUG 31 2013 THE PREDOMINANT PATTERN DURING THE PERIOD WILL FEATURE A LARGE UPPER LEVEL RIDGE CENTERED NEAR COLORADO...AND A BROAD TROUGH OVER THE EASTERN CONUS WITH IMPULSES PASSING THROUGH IT. THIS RESULTS IN GENERAL NW FLOW ALOFT FOR OUR AREA...WITH THE UPPER LEVEL IMPULSES BRINGING SURFACE COLD FRONTS SOUTH AND SOUTHEAST. ONE OF THESE IMPULSES AND FRONTS IS SLATED TO AFFECT US AT THE START OF THE PERIOD...WITH FROPA ON MONDAY NIGHT. WITH GENERAL MODEL AGREEMENT ON THIS...AND THE FRONT APPROACHING AT PEAK HEATING...HAVE USED LIKELY POPS DURING THE DAY. WITH THE COLD FRONT EXPECTED TO PASS ON MONDAY EVENING AND A LOSS OF HEATING...POPS DROP OFF FOR THE NIGHT. SURFACE HIGH PRESSURE THEN BUILDS IN WITH A DRIER AIR MASS FOR TUESDAY. ANOTHER COLD FRONT DROPS IN ON THURSDAY...BUT POOR MOISTURE RETURN IS ANTICIPATED BEFORE FROPA...AND WILL GO WITH A DRY FORECAST. ANOTHER COLD FRONT APPROACHES ON SATURDAY...BUT MODELS ARE NOT CONSISTENT ON ITS STRENGTH OR TIMING. NONE OF THE MODELS SEEM TO SHOW GOOD MOISTURE RETURN AT THIS POINT...AND HAVE LEFT THE FORECAST DRY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 250 PM EDT SAT AUG 31 2013 ORGANIZED CONVECTION HAS STEERED CLEAR OF LOZ AND SME THUS FAR...SO WILL CONTINUE TO MENTION A VCTS ONLY FOR THESE LOCATIONS. A CLUSTER OF SHOWERS AND THUNDERSTORMS MAY SNEAK INTO JKL IN THE NEXT 30 MINUTES TO AN HOUR IF THEY CAN HOLD TOGETHER. OTHERWISE...EXPECT SOME FOG TO FORM ONCE AGAIN TONIGHT...WITH A LINGERING THREAT OF AT LEAST SCATTERED CONVECTION CARRYING THROUGH SUNDAY. SINCE JKL TOOK A DIRECT HIT FROM EARLIER STORMS...HAVE GONE FOR IFR FOG CONDITIONS THERE. THE FOG WILL MIX OUT BY AROUND 13Z. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...JJ SHORT TERM...GEOGERIAN LONG TERM...HAL AVIATION...GEOGERIAN
Hazardous weather outlook, Aug 31, 4:43 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 443 PM EDT SAT AUG 31 2013 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-011100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 443 PM EDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT. STRONG WIND GUSTS...LOCALLY HEAVY RAINFALL...AND SMALL HAIL MAY OCCUR WITH THE STRONGER STORMS. ANY STORMS THAT MOVE REPEATEDLY ACROSS THE SAME LOCATIONS MAY CAUSE ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM SUNDAY THROUGH MONDAY NIGHT. ANY STORMS THAT MOVE REPEATEDLY ACROSS THE SAME LOCATIONS MAY CAUSE ISOLATED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GEOGERIAN
In the hours before
Special weather statement, Aug 31, 2:23 PM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 223 PM EDT SAT AUG 31 2013 KYZ108-112-311900- WOLFE-BREATHITT- 223 PM EDT SAT AUG 31 2013 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 300 PM EDT SATURDAY AFTERNOON... WOLFE AND NORTH CENTRAL BREATHITT. AT 223 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PINE RIDGE... OR NEAR CAMPTON...MOVING SOUTHEAST AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...CAMPTON AROUND 230 PM EDT...STILLWATER AROUND 240 PM EDT...BAPTIST AROUND 245 PM EDT...LANDSAW AROUND 250 PM EDT...HOLLONVILLE AROUND 300 PM EDT... RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...WITH RAINFALL RATE OF TWO INCHES PER HOUR OR MORE...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. JJ
Local storm report, Aug 31, 3:00 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
300 PM EDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM FLASH FLOOD BLUESTONE 38.15N 83.51W
08/31/2013 ROWAN KY 911 CALL CENTER
WATER OVER ROADS IN BLUESTONE ALONG BLUESTONE-BRATTON
BRANCH ROAD.
&&
DSTAMPERLocal storm report, Aug 31, 3:02 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
302 PM EDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 4 W MOREHEAD 38.19N 83.52W
08/31/2013 ROWAN KY 911 CALL CENTER
WATER ACROSS HIGHWAY 32 AT THE INTERSECTION OF HIGHWAY 32
AND INTERSTATE 64. ROAD IS IMPASSIBLE.
&&
DSTAMPERLocal storm report, Aug 31, 3:03 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
303 PM EDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD MOREHEAD 38.19N 83.44W
08/31/2013 ROWAN KY 911 CALL CENTER
DISPATCH REPORTS SOME ROADS IN THE CITY LIMITS ARE
FLOODED.
&&
DSTAMPERSpecial weather statement, Aug 31, 4:44 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 444 PM EDT SAT AUG 31 2013 KYZ058-068-069-312130- ESTILL-ROCKCASTLE-JACKSON- 444 PM EDT SAT AUG 31 2013 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 530 PM EDT SATURDAY AFTERNOON... NORTHWESTERN JACKSON... ROCKCASTLE AND SOUTHERN ESTILL. AT 445 PM EDT...STRONG THUNDERSTORMS WERE LOCATED 7 MILES WEST OF ALGER...OR 9 MILES NORTHEAST OF BEREA...MOVING EAST AT 20 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...MORRILL AROUND 450 PM EDT...WINSTON AROUND 455 PM EDT...BLACKBURN AROUND 500 PM EDT...WITT AROUND 505 PM EDT...STATION CAMP AROUND 510 PM EDT... RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...WITH RAINFALL RATE OF TWO INCHES PER HOUR OR MORE...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. JACOBSON
Special weather statement, Aug 31, 5:34 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 534 PM EDT SAT AUG 31 2013 KYZ068-069-079-080-083-084-114-312215- MCCREARY-PULASKI-ROCKCASTLE-WAYNE-LAUREL-JACKSON-OWSLEY- 534 PM EDT SAT AUG 31 2013 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 615 PM EDT SATURDAY EVENING... JACKSON... NORTHEASTERN MCCREARY... EXTREME NORTHWESTERN OWSLEY... PULASKI... ROCKCASTLE... NORTHEASTERN WAYNE AND WESTERN LAUREL. AT 534 PM EDT...SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM CLOVER BOTTOM TO TRIMBLE...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF MCKEE TO 7 MILES SOUTHWEST OF SOMERSET...MOVING EAST AT 20 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...VALLEY OAK AROUND 540 PM EDT...BRAZIL AROUND 545 PM EDT...SAND SPRINGS AROUND 550 PM EDT...FOXTOWN AROUND 555 PM EDT...TATEVILLE AROUND 600 PM EDT... RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...WITH RAINFALL RATE OF TWO INCHES PER HOUR OR MORE...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. JACOBSON
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 11:10 AM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Menifee, Morgan | 50 min |
| Aug 31, 11:28 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Morgan, Wolfe | 47 min |
| Aug 31, 1:58 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 3 hr |
| Aug 31, 2:13 PM EDT | Flash Flood Warning | JKL | Elliott, Fleming, Morgan, Rowan | 4 hr |
| Aug 31, 2:26 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 2 hr |
| Aug 31, 3:03 PM EDT | Flash Flood Warning | JKL | Bath, Menifee | 6 hr |
| Aug 31, 3:46 PM EDT | Areal Flood Advisory | JKL | Breathitt, Lee, Wolfe | 6 hr |
| Aug 31, 4:30 PM EDT | Areal Flood Advisory | JKL | Breathitt, Lee | 6 hr |
| Aug 31, 5:57 PM EDT | Areal Flood Advisory | JKL | Pulaski, Rockcastle | 6 hr |
| Aug 31, 6:03 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Rockcastle | 27 min |
| Aug 31, 6:20 PM EDT | Areal Flood Advisory | JKL | Jackson, Laurel, Pulaski, Rockcastle, Wayne | 9 hr |
| Aug 31, 6:49 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Whitley | 41 min |
| Aug 31, 7:05 PM EDT | Areal Flood Advisory | JKL | Knox, Laurel, McCreary, Pulaski, Wayne, Whitley | 6 hr |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.